Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Kauffman bracket skein module of a twist knot exterior

Doug Bullock and Walter Lo Faro

Algebraic & Geometric Topology 5 (2005) 107–118

arXiv: math.QA/0402102

Abstract

We compute the Kauffman bracket skein module of the complement of a twist knot, finding that it is free and infinite dimensional. The basis consists of cables of a two-component link, one component of which is a meridian of the knot. The cabling of the meridian can be arbitrarily large while the cabling of the other component is limited to the number of twists.

Keywords
knot, link, skein module, Kauffman bracket
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M99
References
Forward citations
Publication
Received: 2 February 2004
Revised: 3 February 2005
Accepted: 6 June 2004
Published: 7 February 2005
Authors
Doug Bullock
Department of Mathematics
Boise State University
Boise ID 83725
USA
Walter Lo Faro
Department of Mathematics
University of Wisconsin
Stevens Point WI 54481
USA